MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the cot in manual mode, due to an uncharged battery, the medic crew was "allegeldy" unable to lower the legs of the stretcher.A backup unit was called to continue the patient transport.No injuries or adverse effects to the patient or crew were reported as a result of the incident.
 
Event or Problem Description
It was reported while using the cot in manual mode, due to an uncharged battery, the medic crew was allegeldy unable to lower the legs of the stretcher.A backup unit was called to continue the patient transport.No injuries or adverse effects to the patient or crew were reported as a result of the incident.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the stretcher at the complainant's location.A visual and functional evaluation was conducted and it was determined the battery failure was due to a kinked ics wire near the connection with the floor cable allowing for intermittant charging of the battery.The ics wire was replaced and the unit was verified to be charging as intended.The manual release system of the stretcher was also evaluated and was found to be operating as intended.The alleged issue of the manual release not working could not be duplicated.No additional information has been provided regarding any later alleged adverse effects to the patient as a result of the incident.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8221880
Report Number1523574-2018-00042
Device Sequence Number16621948
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1